# SDR A6WA201240457

- Difficulty date: March 15, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 24,924 hours, 23,384 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Link
- Condition: Sheared
- Location: Lt Elevator Pcu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR PCU LINK TO PCU ROD END, SHEARED LOWER PIN.  CONDITION FOUND DURING "A" CHECK FOUND 2 PCU`S WITH SAME PROBLEM.  NR 10K, NR 2 FAILED, NR 3 ON (INBD) HEAD SHEARED, BUT PCU STILL FUNCTION HAD NOT FAILED COMPLETELY.
